MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Discomfort (2330)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: conconmitants: (b)(6), 170-36-03 biolox delta femoral head 36mm od, +3.5mm.(b)(6), 180-65-30 - alteon 6.5mm screw, 30mm.(b)(6), 186-01-58 - integrip cc, cluster 58mm, g3.(b)(6), 188-01-07 - wedge plasma x/o sz 7.(b)(6), 188-01-10 - wedge plasma x/o sz 10.
 
Event or Problem Description
It was reported that a 53 yo male patient, initial left hip implanted in (b)(6) 2014, underwent a revision procedure in (b)(6) 2024, approximately 10 years 1 month post the initial implant.The patient presented back to the surgeon¿s off with complaints of their tha, including pain, stiffness, and dissatisfaction.The patient has a recalled hip polyethylene liner, which was worn out on the x-ray.The patient was scheduled for a tha revision on (b)(6)2024, during which the patient underwent a poly acetabular liner swap and femoral head swap.The liner was changed from a neutral style to a +5 lateralized component and the femoral head length was increased.There were no device breakages during the procedure.There was a 15-30 minute surgical delay during the procedure with no impact to the patient.They addressed an extensive bone/osteophyte and scar tissue growth around the acetabular cup that took extra time to resect and clear.Also the first replacement acetabular liner would not lock in properly and was wasted.The acetabular rim was cleared again and a second poly liner was opened and implanted.The second implant did lock in properly.X-rays were provided.The patient left the or stable.The explanted devices are not available for return.They were discarded by the facility.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The most likely underlying cause for the reported revision is due to the complaints of pain.Prosthesis wear of the acetabular liner could not be confirmed from the provided device images and radiographs, the devices did not meet any of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainseville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21150883
Report Number1038671-2025-00245
Device Sequence Number9135082
Product Code JDI
UDI-Device Identifier10885862022233
UDI-Public10885862022233
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Catalogue Number130-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale